# SDR TWAA0100912

- Difficulty date: January 3, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 25,057 hours, 12,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT CABIN MEMBRANE WAS CORRODED AT STA 503 TO 597, RT SIDE CABIN FLOOR AT STA 18R AREA.  REMOVED CORROSION PER SPM 6-80-01.  REPAIRED MEMBRANE PER SRM 53-01 FIG 4 SHEET 3 FIG 7.  INSTALLED RIVETS PER SRM 51-30-02.  REPAIR MATERIAL 7975-T6, 0.020 MATERIAL.
